Journal article icon

Journal article

A dynamical characterization of acylindrically hyperbolic groups

Abstract:
We give a dynamical characterization of acylindrically hyperbolic groups. As an application, we prove that nonelementary convergence groups are acylindrically hyperbolic.
Publication status:
Published
Peer review status:
Peer reviewed

Actions


Access Document


Files:
Publisher copy:
10.2140/agt.2019.19.1711

Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Mathematical Institute
Role:
Author
Publisher:
Mathematical Sciences Publishers
Journal:
Algebraic and Geometric Topology More from this journal
Volume:
19
Issue:
4
Pages:
1711-1745
Publication date:
2019-08-16
Acceptance date:
2019-01-18
DOI:
EISSN:
1472-2739
ISSN:
1472-2747
Language:
English
Keywords:
Pubs id:
1141019
Local pid:
pubs:1141019
Deposit date:
2020-11-07

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP